MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient's knee was revised due to infection.During the first stage of what will be a two stage revision procedure, the patient's primary attune components were removed and replaced by an antiobiotic spacer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "it was reported that patient's knee was revised due to infection.During the first stage of what will be a two stage revision procedure, the patient's primary attune components were removed and replaced by an antibiotic spacer.Doi- unknown.Dor- (b)(6) 2026.Affected side- left knee".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of being implanted for a period of time, including pitting patterns on the condyle surfaces.Device had also extraction patterns on its surface and no other cosmetic anomaly was identified.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune ps fb insrt sz 5 7mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthese quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24302160
Report Number1818910-2026-02710
Device Sequence Number5215003
Product Code JWH
UDI-Device Identifier10603295049944
UDI-Public(01)10603295049944(17)190930(10)582459
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number151640507
Device Lot Number582459
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/11/2026
02/18/2026
02/23/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/13/2026
02/19/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM.; UNKNOWN KNEE FEMORAL.; UNKNOWN KNEE PATELLA.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age77 YR
Patient SexFemale